# SDR AWXA200301543

- Difficulty date: December 4, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 66142081
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK A .625 INCH CRACK WAS FOUND IN FORWARD INTERCOSTAL AT L-1 DOOR OPENING BS 294.5, STR 11 LT.  MAINTENANCE REMOVED CRACKED FORWARD INTERCOSTAL AT L-1 DOOR OPENING BS 294.5, STR 11 LT; FABRICATED A NEW REPLACEMENT INTERCOSTAL PER DWG 66-14208; INSTALLED REPAIR PART IAW B737-300 SRM 51-20-01, PG 45, 47, & 63, FIG 2, 12, & 14.
